# SDR SIMA20221220002

- Difficulty date: December 20, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N251NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000025
- Aircraft time: 36,139 hours, 29,366 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066664001
- Condition: Corroded
- Location: Fr 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS A CORRODED SHEAR CLIP AT FRAME 76, S28-29R. REMOVED AND REPLACED CORRODED SHEAR CLIP IN AFT CARGO AT FR76 BETWEEN STR 28R-29R IAW EMB 170 SRM 51-40-08.
